Alert archive / Pennsylvania / Special Weather Statements in 2012

Special Weather Statement, NWS State College, PA

August 4, 20124 counties in Pennsylvania

NWS State College, PA issued this special weather statement at Aug 4, 2012, 2:35 PM EDT for 4 counties in Pennsylvania. It was in force for 70 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 4, 2012, 2:35 PM EDT (18:35 UTC)
Expired
Aug 4, 2012, 3:45 PM EDT
In force
70 min
Issued by
NWS State College, PA

Counties Northumberland County, PA, Schuylkill County, PA, Snyder County, PA, Union County, PA

The radar

The State College radar (KCCX), 100 km from the middle of the area, began a volume at 18:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 4, 2:50 PM EDTTSTM WND DMGNew Berlin, PATREE DOWN BLOCKING ROUTE 304 AT ZIMMERMAN ROAD
Aug 4, 3:20 PM EDTTSTM WND DMGRiverside, PALARGE TREEDOWN ON BOYCE ROAD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 6.6 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2012-08-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2272 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2012-08-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 7 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2272 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
599 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
7 m²/s²
0-3 km storm-relative helicity
38 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

347 
WWUS81 KCTP 041835
SPSCTP

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
235 PM EDT SAT AUG 4 2012

PAZ028-049>053-057>059-041945-
COLUMBIA PA-DAUPHIN PA-JUNIATA PA-LEBANON PA-MONTOUR PA-
NORTHUMBERLAND PA-SCHUYLKILL PA-SNYDER PA-UNION PA-
235 PM EDT SAT AUG 4 2012

...A LINE OF STRONG THUNDERSTORMS WILL MOVE NORTHEAST AND AFFECT THE 
FOLLOWING COUNTIES THROUGH 345 PM EDT... NORTH CENTRAL 
LEBANON...NORTHEASTERN JUNIATA...NORTHERN DAUPHIN... 
NORTHUMBERLAND...SNYDER...SOUTH CENTRAL COLUMBIA...SOUTHERN 
MONTOUR...UNION AND WESTERN SCHUYLKILL...

AT 230 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
TROXELVILLE TO FREMONT TO PILLOW TO GRATZ TO MUIR...MOVING NORTHEAST
AT 15 MPH.

WIND GUSTS TO 45 MPH AND PEA TO MARBLE SIZE HAIL ARE POSSIBLE WITH 
THESE STORMS. EXPECT FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING 
FROM THESE STORMS. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER 
TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM 
APPROACHES. THESE STORMS WILL AFFECT URBAN...TOWER CITY...MUIR...AND 
PORT TREVERTON...HARTLETON...HERNDON...PINE GROVE...AND 
FREEBURG...REBUCK AND VALLEY VIEW.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-80 BETWEEN MILE MARKERS 201 AND 220...I-81 BETWEEN MILE MARKERS 94
AND 130.

LAT...LON 4079 7607 4048 7647 4059 7693 4060 7696
      4063 7695 4061 7700 4065 7708 4066 7726
      4076 7735 4109 7704 4109 7698 4112 7697
      4091 7654

$$

FORECASTER: LAMBERT

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this special weather statement went out at Aug 4, 1:59 PM EDT, 36 minutes earlier.

Area forecast discussion, Aug 4, 1:59 PM EDT, 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
159 PM EDT SAT AUG 4 2012

.SYNOPSIS...
AN APPROACHING COLD FRONT WILL BRING AN INCREASE IN HUMIDITY AND
THE CHANCE OF SHOWERS AND STORMS THROUGH SUNDAY...BEFORE DRIER AIR
BUILDS IN FOR EARLY NEXT WEEK.

OVERALL THE PATTERN FOR EASTERN NORTH AMERICA IS IN TRANSITION
WITH THE EXPECTED DEVELOPMENT OF A BROAD TROUGH OVER THE NEXT 4 TO
8 DAYS.

&&

.NEAR TERM /THROUGH TONIGHT/...

SHOWERS AND STORMS WILL CONTINUE TO POP UP INTO THE EVENING IN THE
MOIST SOUTHWESTERLY FLOW. MESO ANAL SHOWS CAPES TOPPING 4000J WITH
INHIBITION DIMINISHING RAPIDLY.

HAVE TRIED TO FASHION THE NEAR TERM POPS TO CURRENT RADAR TRENDS
AND HRRR OUTPUT OVER THE NEXT SEVERAL HOURS. THESE KEEP SHOWERS
AND STORMS INTO THE EVENING BEFORE QUIETING DOWN AFTER 03Z.
AIRMASS IS VERY SOUPY WITH PWATS OVER 1.5" FOR MUCH OF THE FCST
AREA. CAN EASILY SEE 1-2 INCH PER HOUR RAINFALL RATES IN SOME OF
THE MORE ROBUST STORMS...ALONG WITH LOCALLY GUSTY POSSIBLY EVEN
DAMAGING WINDS.

ACTIVITY SHOULD DIMINISH TOWARD MIDNIGHT WITH PATCHY FOG AHEAD OF
THE FRONT IS AGAIN A POSSIBILITY LATER AT NIGHT. IT WILL BE QUITE
MUGGY WITH LOWS A FEW DEG EITHER SIDE OF 70 EVERYWHERE.

&&

.SHORT TERM /SUNDAY/...
SUNDAY THE FRONTAL SYSTEM TO OUR WEST AND THE RIDGE OVER THE
ATLANTIC WILL SEND A DEEP PLUME OF MOISTURE WITH 2-3 SIGMA ABOVE
NORMAL PW INTO OUR REGION. HIGH PW VALUES ARE LIKELY IN THE
STRONG FLOW AHEAD OF THE COLD FRONT. WHILE THE STRONGEST FLOW
WILL LIKELY LIFT NE OF OUR AREA...THE FLOW WILL BE RATHER STRONG
FOR EARLY AUG.

CAPE VALUES ARE GOOD FOR SEVERE WEATHER BUT NOT OVERLY IMPRESSIVE.
BUT OVER 20KTS OF 1KM SHEAR WITH 1200 TO 1800JKG-1 IMPLIES DEEP
UPDRAFTS AND GOOD SHEAR. THIS SHOULD FAVOR THE DEVELOPMENT...MAINLY
IN THE AFTERNOON INTO EVENING OF STRONG TO POTENTIAL SEVERE
THUNDERSTORMS. FAVORING MORE LINEAR SYSTEMS WITH POTENTIAL BOW
DEVELOPMENT. MOST GUIDANCE SHOWS STRONG LOW-LEVEL SHEAR WHICH
WILL REQUIRE MONITORING. MULTI-CELLULAR DAY LIKELY WITH BOWING
SEGMENTS HIGH PROBABILITY THINKING AT THIS TIME.

MOISTURE FLUX...OFTEN ALIGNS WELL WITH OUR BETTER SEVERE EVENTS
PEAKS 1800 UTC SUNDAY TO ABOUT 0000 UTC MONDAY. GOOD BET STRONG
STORMS FROM ABOUT 2 PM SUNDAY UNTIL 8 PM IN EAST. UPPED POPS IN
AFTERNOON INTO 80S BUT KEPT CLOSE TO NEIGHBORS FOR COLLABORATION.
PROBABLY NEED 90S IN THERE!

&&

.LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/...
GEFS/SREF/GFS ALL SLOW TO CLEAR OUT THE RESIDUAL MOISTURE MONDAY
MORNING IN SOUTHEAST. BUT WINDS ARE WESTERLY. MAY TAKE UNTIL MID-
MORNING MONDAY TO GET THE DRY AIR INTO THE BOUNDARY LAYER. BUT PW
FALLS BELOW NORMAL STATE WIDE MONDAY.

KEPT POPS LOWER THAN GUIDANCE THROUGH WEDNESDAY AND GOT RID OF
SHOWERS AS THE PW VALUES ARE NEAR TO SLIGHTLY BELOW NORMAL.

PW IS NEAR NORMAL BY THURSDAY INTO SATURDAY SO KEPT CLOSE TO
GUIDANCE.

TEMPERATURE-WISE...850 HPA TEMPERATURES MAINLY NEAR NORMAL. SLIGHT
SURGE OF CLOSE TO 1 SIGMA ABOVE NORMAL WEDNESDAY AHEAD OF WHAT
MODELS IMPLY WOULD BE A SECONDARY COLD FRONT TAKING THE EDGE OF A
BIT MORE THURSDAY INTO FRIDAY.

&&

.AVIATION /18Z SATURDAY THROUGH THURSDAY/...

LOCALIZED REDUCED CONDITIONS CAN BE EXPECTED INTO THE EVENING AS
SHOWERS AND THUNDERSTORMS CONTINUE TO POP UP UNDER DAYTIME
HEATING. STORM OVER MDT HAS CAUSED LIFR IN THE HEAVY RAIN...AND
OTHER TERMINALS CAN EXPECT SIMILAR CONDITIONS WHERE DIRECT HITS
FROM STORMS TAKE PLACE.

OUTLOOK...

.SUN...A BETTER CHANCE OF SHOWERS AND THUNDERSTORMS...ESPECIALLY
SUNDAY PM AS A COLD FRONT MOVES THROUGH.

.MON...CHC OF A SHOWER OR STORM EARLY...THEN MAINLY VFR.

.TUES-THU...NO SIG WX.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...LA CORTE
NEAR TERM...LA CORTE
SHORT TERM...LAMBERT/MARTIN
LONG TERM...GRUMM/MARTIN
AVIATION...LA CORTE
Hazardous weather outlook, Aug 4, 4:44 AM EDT, 9 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
444 AM EDT SAT AUG 4 2012

PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053-
056>059-063>066-051000-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-
SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-
ADAMS-YORK-LANCASTER-
444 AM EDT SAT AUG 4 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

STRONG...TO POSSIBLY SEVERE THUNDERSTORMS WILL FORM ALONG AND IN
ADVANCE OF A POTENT COLD FRONT LATE SUNDAY AFTERNOON AND EVENING.

THE MAIN THREAT WILL BE STRONG TO DAMAGING WINDS...ALONG WITH
VERY HEAVY RAIN AND DANGEROUS LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

MARTIN

In the hours before

Local storm report, Aug 4, 11:02 AM EDT, 3 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1102 AM EDT SAT AUG 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     TSTM WND DMG     2 SE HAMPTON            39.91N  77.04W
08/03/2012                   ADAMS              PA   911 CALL CENTER

            NUMEROUS TREES ACROSS ROAD.

0210 PM     TSTM WND DMG     7 WSW SHIPPENSBURG      40.01N  77.64W
08/03/2012                   FRANKLIN           PA   911 CALL CENTER

            LARGE TREE DOWN ALONG CUMBERLAND HIGHWAY.

0210 PM     TSTM WND DMG     4 SSW ORRSTOWN          40.00N  77.64W
08/03/2012                   FRANKLIN           PA   PUBLIC

            TREE DOWN.

0213 PM     HAIL             2 SSE ORRSTOWN          40.03N  77.60W
08/03/2012  E0.88 INCH       FRANKLIN           PA   PUBLIC

0215 PM     TSTM WND DMG     3 WNW ABBOTTSTOWN       39.90N  77.03W
08/03/2012                   ADAMS              PA   PUBLIC

            WIRES AND BRANCHES DOWN.

0220 PM     HAIL             YORK                    39.96N  76.73W
08/03/2012  M0.50 INCH       YORK               PA   TRAINED SPOTTER

            ONE HALF INCH HAIL IN YORK

0305 PM     TSTM WND DMG     1 W YORK HAVEN          40.11N  76.73W
08/03/2012                   YORK               PA   PUBLIC

            MULTIPLE TREES DOWN.

0320 PM     TSTM WND DMG     GOLDSBORO               40.15N  76.75W
08/03/2012                   YORK               PA   TRAINED SPOTTER

            NUMEROUS LARGE TREES AND POWER LINES DOWN

0320 PM     TSTM WND GST     GOLDSBORO               40.15N  76.75W
08/03/2012  M82 MPH          YORK               PA   TRAINED SPOTTER

            MEASURED WIND GUST IN GOLDSBORO

0320 PM     HAIL             VALLEY GREEN            40.16N  76.79W
08/03/2012  E0.88 INCH       YORK               PA   PUBLIC

0325 PM     HAIL             2 E VALLEY GREEN        40.16N  76.76W
08/03/2012  M1.00 INCH       YORK               PA   TRAINED SPOTTER

            QUARTER SIZE HAIL IN ETTERS... PA

0445 PM     HAIL             JOHNSTOWN               40.33N  78.92W
08/03/2012  M0.50 INCH       CAMBRIA            PA   TRAINED SPOTTER

            ONE HALF INCH HAIL IN JOHNSTOWN

&&

EVENT NUMBER CTP1200353 CTP1200352 CTP1200359 CTP1200360 CTP1200361
CTP1200358 CTP1200362 CTP1200355 CTP1200356 CTP1200363 CTP1200354
CTP1200357

COLBERT
Special weather statement, Aug 4, 1:24 PM EDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
124 PM EDT SAT AUG 4 2012

PAZ056-057-059-063-065-066-041815-
CUMBERLAND PA-DAUPHIN PA-LANCASTER PA-LEBANON PA-PERRY PA-YORK PA-
124 PM EDT SAT AUG 4 2012

...STRONG THUNDERSTORMS WILL AFFECT EASTERN PERRY...NORTHEASTERN
CUMBERLAND...NORTHWESTERN YORK...SOUTHERN DAUPHIN...SOUTHWESTERN
LEBANON AND WESTERN LANCASTER COUNTIES THROUGH 215 PM EDT...

AN AREA OF STRONG THUNDERSTORMS COVERED PORTIONS OF CUMBERLAND...
DAUPHIN...LANCASTER...LEBANON...PERRY AND YORK COUNTIES AT 121 PM
EDT. THE STRONG THUNDERSTORMS WERE GENERALLY MOVING NORTHEAST AT 20
MPH. THE LEADING EDGE OF THESE THUNDERSTORMS EXTENDED FROM NEAR
MECHANICSBURG...TO HARRISBURG AND YORK HAVEN.

WIND GUSTS TO 45 MPH AND PEA TO MARBLE SIZE HAIL ARE POSSIBLE WITH
THESE STRONG THUNDERSTORMS. EXPECT INTENSE LIGHTNING FROM THESE
STRONG THUNDERSTORMS. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES. VERY HEAVY RAIN OF UP TO ONE INCH IN LESS THAN AN HOUR
WILL FALL FROM THESE STRONG THUNDERSTORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN WILL CAUSE
RAPID RISES ON SMALL STREAMS AND CREEKS.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 225 AND 261...I-81 BETWEEN
MILE MARKERS 49 AND 85...I-83 BETWEEN MILE MARKERS 20 AND 50...I-283.

LAT...LON 4045 7697 4048 7660 4014 7650 3984 7688
      4002 7702 4025 7721

FORECASTER: LAMBERT
Special weather statement, Aug 4, 1:52 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
152 PM EDT SAT AUG 4 2012

PAZ064-065-041830-
ADAMS PA-YORK PA-
152 PM EDT SAT AUG 4 2012

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN ADAMS AND
NORTHWESTERN YORK COUNTIES THROUGH 230 PM EDT...

AT 148 PM EDT...A STRONG THUNDERSTORM WAS NEAR ABBOTTSTOWN...MOVING
NORTHEAST AT 20 MPH.

WIND GUSTS TO 50 MPH AND UP TO MARBLE SIZE HAIL ARE POSSIBLE WITH
THIS STORM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL
CAUSE WATER TO POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN
WILL CAUSE RAPID RISES ON SMALL STREAMS AND CREEKS. THIS STORM WILL
AFFECT THOMASVILLE...WEIGELSTOWN...DOVER AND EMIGSVILLE.

THIS WILL IMPACT I-83 BETWEEN MILE MARKERS 22 AND 25.

LAT...LON 3985 7711 4015 7703 4015 7700 4012 7687
      4005 7680 4004 7670 3990 7681 3980 7692
      3980 7705

FORECASTER: LAMBERT
Special weather statement, Aug 4, 2:35 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
235 PM EDT SAT AUG 4 2012

PAZ028-049>053-057>059-041945-
COLUMBIA PA-DAUPHIN PA-JUNIATA PA-LEBANON PA-MONTOUR PA-
NORTHUMBERLAND PA-SCHUYLKILL PA-SNYDER PA-UNION PA-
235 PM EDT SAT AUG 4 2012

...A LINE OF STRONG THUNDERSTORMS WILL MOVE NORTHEAST AND AFFECT THE
FOLLOWING COUNTIES THROUGH 345 PM EDT... NORTH CENTRAL
LEBANON...NORTHEASTERN JUNIATA...NORTHERN DAUPHIN...
NORTHUMBERLAND...SNYDER...SOUTH CENTRAL COLUMBIA...SOUTHERN
MONTOUR...UNION AND WESTERN SCHUYLKILL...

AT 230 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
TROXELVILLE TO FREMONT TO PILLOW TO GRATZ TO MUIR...MOVING NORTHEAST
AT 15 MPH.

WIND GUSTS TO 45 MPH AND PEA TO MARBLE SIZE HAIL ARE POSSIBLE WITH
THESE STORMS. EXPECT FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING
FROM THESE STORMS. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES. THESE STORMS WILL AFFECT URBAN...TOWER CITY...MUIR...AND
PORT TREVERTON...HARTLETON...HERNDON...PINE GROVE...AND
FREEBURG...REBUCK AND VALLEY VIEW.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-80 BETWEEN MILE MARKERS 201 AND 220...I-81 BETWEEN MILE MARKERS 94
AND 130.

LAT...LON 4079 7607 4048 7647 4059 7693 4060 7696
      4063 7695 4061 7700 4065 7708 4066 7726
      4076 7735 4109 7704 4109 7698 4112 7697
      4091 7654

FORECASTER: LAMBERT

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 4, 1:24 PM EDTSpecial Weather StatementCTPDauphin51 min
Aug 4, 1:42 PM EDTSevere Thunderstorm WarningCTPCumberland, Dauphin, Juniata, Lancaster, Lebanon, Perry and 1 more63 min
Aug 4, 1:52 PM EDTSpecial Weather StatementCTPYork38 min
Aug 4, 1:56 PM EDTAreal Flood AdvisoryCTPBedford, Cambria, Somerset3 hr
Aug 4, 2:24 PM EDTFlash Flood WarningCTPCumberland, Dauphin, Perry, York117 min
Aug 4, 2:54 PM EDTSpecial Weather StatementCTPYork66 min
Aug 4, 3:03 PM EDTSevere Thunderstorm WarningCTPDauphin, Lancaster, York57 min
Aug 4, 3:25 PM EDTSevere Thunderstorm WarningCTPColumbia, Lycoming, Montour, Northumberland, Sullivan, Union65 min
Aug 4, 3:36 PM EDTSpecial Weather StatementCTPLebanon24 min
Aug 4, 3:56 PM EDTSpecial Weather StatementCTPClearfield34 min
Aug 4, 3:57 PM EDTSpecial Weather StatementCTPSchuylkill63 min
Aug 4, 4:39 PM EDTSpecial Weather StatementCTPFulton66 min
Aug 4, 4:53 PM EDTAreal Flood AdvisoryCTPCumberland, Juniata, Perry112 min
Aug 4, 5:57 PM EDTAreal Flood AdvisoryCTPCentre, Clinton, Lycoming, Mifflin, Potter, Tioga2 hr
Aug 4, 6:11 PM EDTSpecial Weather StatementCTPMcKean49 min

Nearby

Special Weather Statements in Pennsylvania, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.